Discussions By Condition: General well-being

Diabetic patient

Posted In: General well-being 2 Replies
  • Posted By: Anonymous
  • January 5, 2009
  • 01:59 PM

I am diabetic patient since 1999. At that time I was taking tablets of low potency and now I am injecting insuline. Also my eye are affected and my ears, nose & throat also affected. please help me. Thanks.

Reply Flag this Discussion

2 Replies:

  • hi, just a quickie as i'm leaving for work, it's all down to your diet, you can change the way you feel quite easily by sticking to it, by week three you'll have your life back, then once it;s settled you can introduce little treats without harm...speak later
    Anonymous 42,789 Replies
    • January 13, 2009
    • 09:26 AM
    • 0
    Flag this Response
  • Thanku for comments. I shall be thankful if you kindly contineously guide me about this diabetic. I am 50 years old. I need good health. I will wait for your guideline. Thanku.
    Anonymous 42,789 Replies
    • January 14, 2009
    • 01:22 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?